# SDR AUS20040431

- Difficulty date: May 20, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pipe
- Part number: 3400140070
- Condition: Loose
- Location: Turbine Engine
- Part time: 93 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NR 4 AND NR 5 BEARING OIL SUPPLY LINE B NUT LOOSE (FINGERTIGHT). LOSS OF ENGINE OIL. PERSONNEL/MAINTENANCE ERROR.
